×

Found 239 Documents (Results 1–100)

100
MathJax

Minimizing the variance of estimate of mathematical expectation of a diffusion process functional by parametric transformation of the parabolic boundary value problem. (Russian, English) Zbl 1299.65009

Sib. Zh. Vychisl. Mat. 14, No. 2, 141-153 (2011); translation in Numer. Analysis Appl. 4, No. 2, 114-124 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Analysis of a difference scheme for a singularly perturbed Cauchy problem on a refined mesh. (Russian, English) Zbl 1299.65160

Sib. Zh. Vychisl. Mat. 14, No. 1, 47-57 (2011); translation in Numer. Analysis Appl. 4, No. 1, 36-45 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Optimal identification of coefficients of elliptic equations. (English. Russian original) Zbl 1269.93023

Autom. Remote Control 72, No. 12, 2553-2562 (2011); translation from Avtom. Telemekh. 2011, No. 12, 144-155 (2011).
MSC:  93B30 35J25 49K20
PDF BibTeX XML Cite
Full Text: DOI

A new numerical method for solving convection-diffusion equations. (English) Zbl 1270.65056

Li, Shoumei (ed.) et al., Nonlinear mathematics for uncertainty and its applications. Proceedings of the international conference, NL-MUA2011, Beijing, China, September 7–9, 2011. Berlin: Springer (ISBN 978-3-642-22832-2/hbk; 978-3-642-22833-9/ebook). Advances in Intelligent and Soft Computing 100, 463-470 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Heat conduction using Green’s functions. 2nd ed. (English) Zbl 1272.80001

Series in Computational and Physical Processes in Mechanics and Thermal Sciences. Boca Raton, FL: CRC Press (ISBN 978-1-4398-1354-6/hbk). xx, 643 p. (2011).
PDF BibTeX XML Cite

Reverse bubbling in geometric flows. (English) Zbl 1270.35006

Bray, Hubert (ed.) et al., Surveys in geometric analysis and relativity. Dedicated to Richard Schoen in honor of his 60th birthday. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-230-5/pbk). Advanced Lectures in Mathematics (ALM) 20, 491-508 (2011).
MSC:  35-02 35K55 35K20 53C44 58J35 35A02
PDF BibTeX XML Cite

Zeta functions of elliptic cone operators. (English) Zbl 1273.58019

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Basel: Birkhäuser (ISBN 978-3-0348-0023-5/hbk; 978-3-0348-0024-2/ebook). Operator Theory: Advances and Applications 211. Advances in Partial Differential Equations, 291-320 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Boundary layers in the solution of a singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two. (Russian, English) Zbl 1249.34161

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 3, 379-383 (2011); translation in Comput. Math. Math. Phys. 51, No. 3, 351-354 (2011).
MSC:  34E15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Difference scheme on a uniform mesh for a singularly perturbed Cauchy problem. (Russian, English. English summary) Zbl 1249.65161

Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform. 11, No. 3, 114-122 (2011); translation in J. Math. Sci., New York 195, No. 6, 865-872 (2013).
PDF BibTeX XML Cite

On the Dirichlet problem for an improperly elliptic equation. (English. Russian original) Zbl 1250.35081

Ukr. Math. J. 63, No. 2, 187-195 (2011); translation from Ukr. Mat. Zh. 63, No. 2, 156-164 (2011).
MSC:  35J25 30E25 35E99
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem of the variational calculus for differential equations of second order with deviating argument. (English. Russian original) Zbl 1237.49052

Math. Notes 90, No. 2, 218-226 (2011); translation from Mat. Zametki 90, No. 2, 231-241 (2011).
MSC:  49N45 49J15 34K29
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of an equation with a large coefficient of delay control. (English. Russian original) Zbl 1250.34064

Dokl. Math. 83, No. 2, 258-261 (2011); translation from Dokl. Akad. Nauk 437, No. 6, 743-747 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software